# SDR CA190522001

- Difficulty date: May 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010571
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ABORTED TAKEOFF AT APPROXIMATELY 90 KTS DUE TO A BURST TIRE. UPON INSPECTION #3 AND #4 MAIN TIRES WERE BURST. NOTHING WAS HIT ON THE RUNWAY DURING THE TAKEOFF ATTEMPT.  CORRECTIVE ACTION: REPLACED #3 AND #4 MAIN WHEEL ASSY (TC# 20190522001)
